# SDR SWIA201436339

- Difficulty date: February 9, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 14,336 hours, 8,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN & RIGHT PACK OVER-TEMP IN MANUAL & AUTO.  FLT4597 REPLACED RT ACM PN ON OFF: GG670-95009-5, SN ON 00749 &  SN OFF  01472.
